Open Access
Translator Disclaimer
October, 1989 Uniform Dimension Results for the Brownian Sheet
T. S. Mountford
Ann. Probab. 17(4): 1454-1462 (October, 1989). DOI: 10.1214/aop/1176991165

Abstract

We show that if $2N \leq d$, then with probability 1 the Brownian sheet $W: R^N_+ \rightarrow R^d$ satisfies $\forall$ Borel set $E, \dim W(E) = 2 \dim E$.

Citation

Download Citation

T. S. Mountford. "Uniform Dimension Results for the Brownian Sheet." Ann. Probab. 17 (4) 1454 - 1462, October, 1989. https://doi.org/10.1214/aop/1176991165

Information

Published: October, 1989
First available in Project Euclid: 19 April 2007

zbMATH: 0695.60077
MathSciNet: MR1048937
Digital Object Identifier: 10.1214/aop/1176991165

Subjects:
Primary: 60G15
Secondary: 60G17 , 60J30

Keywords: Brownian sheet , Hausdorff dimension

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.17 • No. 4 • October, 1989
Back to Top